Variational inference for probabilistic Poisson PCA. Chiquet, J., Mariadassou, M., & Robin, S. Ann. Appl. Stat., 12(4):2674–2698, The Institute of Mathematical Statistics, 12, 2018.
Variational inference for probabilistic Poisson PCA [link]Paper  doi  bibtex   
@article{chiquet2018,
	Author = {Chiquet, Julien and Mariadassou, Mahendra and Robin, St{\'e}phane},
	Doi = {10.1214/18-AOAS1177},
	Fjournal = {Annals of Applied Statistics},
	Journal = {Ann. Appl. Stat.},
	Month = {12},
	Number = {4},
	Pages = {2674--2698},
	Publisher = {The Institute of Mathematical Statistics},
	Title = {Variational inference for probabilistic Poisson PCA},
	Url = {https://doi.org/10.1214/18-AOAS1177},
	Volume = {12},
	Year = {2018},
	Bdsk-Url-1 = {https://doi.org/10.1214/18-AOAS1177}}

Downloads: 0